Green's Functions for Quasi-Hyperbolic Metrics on Degenerating Riemann Surfaces with a Separating Node

Wing Keung To, Lin Weng

Research output: Contribution to journalArticle

Abstract

In this article, we consider a family of compact Riemann surfaces of genus q ≥ 2 degenerating to a Riemann surface with a separating node and many non-separating nodes. We obtain the asymptotic behavior of Green's functions associated to a continuous family of quasi-hyperbolic metrics on such degenerating Riemann surfaces.

Original languageEnglish
Pages (from-to)239-265
Number of pages27
JournalAnnals of Global Analysis and Geometry
Volume17
Issue number3
DOIs
Publication statusPublished - Jan 1 1999
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Political Science and International Relations
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Green's Functions for Quasi-Hyperbolic Metrics on Degenerating Riemann Surfaces with a Separating Node'. Together they form a unique fingerprint.

  • Cite this